Chung, Kai Lai
The lifetime of conditional brownian motion in the plane
Annales de l'I.H.P. Probabilités et statistiques, Tome 20 (1984) no. 4 , p. 349-351
Zbl 0573.60070 | MR 771894 | 1 citation dans Numdam
URL stable : http://www.numdam.org/item?id=AIHPB_1984__20_4_349_0

Bibliographie

[1] K.L. Chung, Lectures from Markov Processes to Brownian motion, Grundlehren der mathematischen Wissenschaft, t. 249, Springer-Verlag, 1982. MR 648601 | Zbl 0503.60073

[2] K.L. Chung, A course in Probability Theory, 2nd edition, Academic Press, 1974. MR 1796326 | Zbl 0345.60003

[3] M. Cranston and T.R. Mcconnell, The lifetime of conditioned Brownian motion, Z. Wahrsch. Verw. Gebiete, t. 65, 1983, p. 1-11. MR 717928 | Zbl 0506.60071